Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``The range of a vector measure has the Banach-Saks property'' (Proc. Amer. Math. Soc. 66 (1977), no. 1, 183-184)


Author: R. Anantharaman
Journal: Proc. Amer. Math. Soc. 71 (1978), 359
MSC: Primary 28A45
Original Article: Proc. Amer. Math. Soc. 66 (1977), 183-184.
MathSciNet review: 0480932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Amir and J. Lindenstrauss, The structure of weakly compact sets in Banach spaces, Ann. of Math. (2) 88 (1968), 35-46. MR 0228983 (37:4562)
  • [2] R. Anantharaman, The range of a vector measure has the Banach-Saks property, Proc. Amer. Math. Soc. 66 (1977), 183-184. MR 0480931 (58:1079a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45

Retrieve articles in all journals with MSC: 28A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0480932-7
Article copyright: © Copyright 1978 American Mathematical Society